# SDR ASAA95043

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 547.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE FLANGE OF THE FLOORBEAM UPPER CHORD AT STA 547.5.  REPAIRED CHORD PER EA 5310-01317 AND BOEING TELEX ASA-SEA-94-0310RR.  (W)
